Jump to ContentJump to Main Navigation
Show Summary Details
More options …



Mathematical Citation Quotient (MCQ) 2017: 0.20

See all formats and pricing
More options …

A Combinatorial Proof of Guo's Multi-Generalization of Munarini's Identity

Dan-Mei Yang
Published Online: 2012-01-24 | DOI: https://doi.org/10.1515/integ.2011.082


We give a combinatorial proof of Guo's multi-generalization of Munarini's identity, answering a question of Guo.

Keywords.: Involution; Identity; Multinomial

About the article

Received: 2010-11-29

Revised: 2011-04-18

Accepted: 2011-06-12

Published Online: 2012-01-24

Published in Print: 2012-02-01

Citation Information: Integers, Volume 12, Issue 1, Pages 53–56, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integ.2011.082.

Export Citation

Comments (0)

Please log in or register to comment.
Log in